I have RLS and most of my symptoms are during the day, and are unbearable! I have taken Requip and have had numerous side effects, and am now on Clonazepam (which what I have learned about this drug is that it only works for night time relief). I cannot find information on drugs that provide daytime relief without the drowsiness or temporary dibilitating mental problems (I am in college and that would not be prefered)
I have had restless leg syndrome for about 7 yrs now. I take 1 mg of ativan at bedtime and found it to be the only thing that ever worked for me. It is also cheaper than any medicine they advertise on TV for restless leg syndrome. It does make you drowsy, so maybe taking .5 in the daytime would be your best bet. Check with a doctor to see what he says about Ativan. It is for seisures and works wonderful for my problem! Before i knew what was wrong with me, i use to use Ben gay on my legs at night time to relieve the throbbing, tingling feeling i had. Also alcohol rubs were good also. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.